# SDR AU960256

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182K
- Engine: Cont O470R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 646283
- Condition: Worn
- Location: Rt  Eng Cylinder
- Component: Cont, VALVEGUIDE
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE EXHAUST VALVES PNO 646283 AND VALVE GUIDES PNO 643766 WORNAND LEAKING
